Volume 5, No 4 (2017)

Characteristic submultigroups of a multigroup
A.M. Ibrahim and P.A. Ejegwa
Gulf J. Math. pp. 1-8
Retrieve article in: Full-Text PDF

An alternative proof of Miyashita’s theorem in a skew polynomial ring II
Satoshi Yamanaka
Gulf J. Math. pp. 9-17
Retrieve article in: Full-Text PDF

Existence of solutions for a nonlocal (P_{1}(x), P_{2}(x))-Laplace equation with dependence on the gradient
Eugenio Cabanillas Lapa , Willy D. Barahona Martinez, Eduardo V. Trujillo Flores
Gulf J. Math. pp. 18-31
Retrieve article in: Full-Text PDF

Generalization of Essentially Slightly Compressible Modules
Samruam Baupradist
Gulf J. Math. pp. 32-38
Retrieve article in: Full-Text PDF